# SDR REXA2025072800762

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT 20R IS CORRODED BETWEEN FS 364.00 AND 409.00.   INSTALLED NEW STGR20R PN:SH670-31405-2S BETWEEN FS364 - FS477 IAW CRJ700 SRM 51-42-06-001-001-A01
